13 results for boundary value problems.

Parameters for your search query:
Keyword    boundary value problems

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 3586Downloads: 2722
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Method for Solving a Class of Boundary Value Problems of Laguerre Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(3), 89-92. DOI: 10.12691/ajams-3-3-1
Pub. Date: May 06, 2015Views: 6266Downloads: 4312
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 11, 2015Views: 10554Downloads: 8520
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 14534Downloads: 11895
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 12476Downloads: 9487
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 20542Downloads: 15900
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: March 05, 2014Views: 18587Downloads: 13719
Open AccessArticle
Export: RIS | BibTeX | EndNote
Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19. DOI: 10.12691/ijpdea-4-1-3
Pub. Date: July 25, 2016Views: 6742Downloads: 4858
Open AccessArticle
Export: RIS | BibTeX | EndNote
He-Laplace Method for the Solution of Two-point Boundary Value Problems
American Journal of Mathematical Analysis. 2014, 2(3), 45-49. DOI: 10.12691/ajma-2-3-3
Pub. Date: July 11, 2014Views: 13315Downloads: 8049
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 26, 2014Views: 14184Downloads: 8989
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types